# SDR IPXA2020080318491

- Difficulty date: July 22, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 46,907 hours, 7,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144U582552
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  DAMAGE ON M/D CARGO FLOOR PANEL FROM BS 1300 TO 1400 , PANEL 42CF.FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO. B747-5320-42648-A.
